# SDR CA960320530

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Generator
- Part number: 976J2522
- Condition: Inoperative
- Location: Lt Csd
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN)ON TAKEOFF MASTER CAUTION LIGHT CAME ON WITH LEFT AC BUS OFF, GENERATOR OFF, DC BUS OFF LIGHT ON, AC X TIE LOCKOUT LIGHT ON. LEFT CSD OIL PRESSURE LOW LIGHT ON, CSD DISCONNECTED AND AIRCRAFT RETURNED  TO BASE. MAINTENANCE INVESTIGATION REVEALED SCAVENGE FILTER HOUSING BROKEN ON LEFT CSD. LEFT CSD P/N 696233A, GENERATOR, CSD OIL COOLER REPLACED AND GROUND RUN CARRIED OUT.
